Some solutions of the linear and nonlinear Klein-Gordon equations using the optimal homotopy asymptotic method

S. Iqbal, M. Idrees, A. M. Siddiqui, A. R. Ansari

Research output: Contribution to journalArticlepeer-review

66 Scopus citations

Abstract

We investigate the effectiveness of the Optimal Homotopy Asymptotic Method (OHAM) in solving time dependent partial differential equations. To this effect we consider the homogeneous, non-homogeneous, linear and nonlinear Klein-Gordon equations with boundary conditions. The results reveal that the method is explicit, effective, and easy to use.

Original languageEnglish (US)
Pages (from-to)2898-2909
Number of pages12
JournalApplied Mathematics and Computation
Volume216
Issue number10
DOIs
StatePublished - Jul 15 2010

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Some solutions of the linear and nonlinear Klein-Gordon equations using the optimal homotopy asymptotic method'. Together they form a unique fingerprint.

Cite this